# SDR DHL95702002

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 652536411
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PACK WILL NOT MAINTAIN A 10,000 FOOT CABIN IN AUTO OR MANUAL MODE WITH CARGO HEAT OUTFLOW VALVE CLOSED AND MIX VALVE AT HALF POSITION.  CABIN CLIMBED AT 1200 FPM.  ACCOMPLISHED ALTERNATE PROCEDURE PER AOM 5.02.  REPLACED APU AIR DUCT.  OPS CHECK GOOD PER M/M 21-20.
